# SDR ASAA2019102731162

- Difficulty date: October 27, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 41,271 hours, 12,396 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 90591101
- Condition: Damaged
- Location: Nr 2 Ignition
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING THE TBV ACTUATOR ON THE #2 ENG DISCOVERED THE L/H IGNITOR LEAD TO BE DAMAGED. GROUNDED - YES. REMOVED L/H IGNITION LEAD REF B737-800 AMM 74-21-01-000-801-F01 INSTALLED IGNITION LEAD REF AMM 74-11-400-801-F00 THROUGH STEP G3 CONTINUE AT STEP ( H ). PERFORMED IGNITION SYSTEM AUDIBLE TEST REF AMM 74-00-00-750-801-F00 TEST PASSED.
